Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 16 found articles
 
 
  Co-Kasch and Co-polyform Abelian Groups
 
 
Title: Co-Kasch and Co-polyform Abelian Groups
Author: Amini, Afshin
Amini, Babak
Momtahan, Ehsan
Appeared in: Bulletin of the Iranian Mathematical Society
Paging: Volume 49 () nr. 4 pages xx
Year: 2023-06-10
Contents:
Publisher: Springer Nature Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 16 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands